# SDR ABXA9701327

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Mech
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING GEAR UPLATCH CHECK UNSAFE LIGHT CAME ON INDICATING LEFT MAIN GEAR DOOR UNLOCKED.  RECYCLED GEAR, PERFORMED ALT UPLATCH CHECK AND LIGHT WENT OUT.  READJUSTED LEFT MAIN LANDING GEAR UPLOCK MECHANISM IAW DC8 MM 32-31-0.
